# SDR 02081301

- Difficulty date: August 13, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N543NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 25,148 hours, 7,103 cycles
- Engine: Rroyce RB211535E4
- Engine time: 21,324 hours, 5,954 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 44A2562
- Part serial: 2234
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN FLIGHT: RIGHT ENGINE SPOOLED BACK OVER A PERIOD OF ABOUT 5 MINUTES.  ABOUT 3 INCH SPLIT IN THRUST LEVERS TO SYNC N1'S.  ADVISED BY MAINTENANCE CONTROL TO SWITCH OFF ELC ON NR 2 ENGINE.  APPEARED TO RETURN TO NORMAL.  PRECAUTIONARY LANDING MADE.  TROUBLESHOOTING IN PROGRESS AT THIS TIME.  REMOVED AND REPLACED ALTITUDE SWITCH, RIGHT ENGINE, AS PER M/M 75-32-07.  AIRBORNE SYSTEM TEST OF EEC AND ENG LIMITER CONDUCTED AS PER M/M 71-00-00, ALL SYSTEMS CHECK GOOD. AIRCRAFT RELEASED FOR RETURN TO SERVICE
